MAUDE Adverse Event Report: SYNTHES GMBH TFNA HELICAL BLADE 100MM STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA HELICAL BLADE 100MM STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.300S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable complainant device is not expected to be returned for manufacturer review/investigation device history lot.Manufacturing location: elmira / monument.Manufacturing date: 09-jan-2016.Expiration date: 01-dec-2025.Part number: 04.038.300s, 10.5mm tfna helical blade 100mm -sterile.Lot number: 9961107 (sterile).Lot quantity: 48.Work order traveler met all inspection acceptance criteria.Inspection sheet, inspect 1 / final inspection, met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf rev ab was reviewed and determined to be conforming.Scn 12113 supplied by (b)(6) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch null, device history review 12-apr-2021: dhr this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event in japan as follows: it was reported that on march 29, 2021, it was confirmed that the patient who underwent tfna surgery at this hospital on june 3, 2019 developed wound infection.The surgeon commented that the distal end of the telescoped blade protruded into the skin, which may have caused a wound on the skin and caused an infection.Since bone union has already been achieved in this case, not only the blade but also all the implants will be removed in the future.No further information is available.This complaint involves four (4) devices.This report is for one (1) tfna fem nail 12 125 l200 ti.This report is 4 of 4 for (b)(4).

Brand Name
TFNA HELICAL BLADE 100MM STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11719474
Report Number8030965-2021-03223
Device Sequence Number3921751
Product Code HSB
UDI-Device Identifier10886982099037
UDI-Public(01)10886982099037
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number04.038.300S
Device Catalogue Number04.038.300S
Device Lot Number9961107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR